I've had some really bad headaches while taking PERCOCET for severe back pain. Is this a side effect? Has anyone else had this happen? It helps with the back pain but the headaches make it almost not worth it! Is there something that I can take for the headache on top of taking the Percocets?
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have suffered with severe headaches for several years and can not seem to find out why. I have a headache every day, but, of course, some days are ...
8 answers • 18 Oct 2009
I have a headache every morning. I have only ben taking the medication for less than a week. Will I adjust to it and stop the headaches?
1 answer • 27 Jun 2010
I have recently started taking adderall and the headache side effects that I get occassionally are unbearable. Can I take a pain killer such as ...
3 answers • 26 Oct 2010
Isuffer from a head and back pain from a car accident and being severely beaten by my ex-husband and a doctor that I saw at the ER for a really bad ...
3 answers • 14 Dec 2010
since i started taking this medication i have been experiencing headaches and severe lower back and leg pain. the pain originated on my left side and ...
2 answers • 19 Oct 2011